MathSciNet Relay Station
MathSciNet bibliographic data
MR2247892 (2007f:32033) 32Q60 (35N15 53C15)
Hill, C. Denson; Taylor, Michael The complex Frobenius theorem for rough involutive structures. Trans. Amer. Math. Soc. 359 (2007), no. 1, 293–322 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement